Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 18, NWS Albuquerque, NM

July 14, 2013Catron County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 14, 2013, 2:57 PM MDT for Catron County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2013, 2:57 PM MDT (20:57 UTC)
Expired
Jul 14, 2013, 5:00 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Catron County, NM

The radar

The Flagstaff radar (KFSX), 220 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
2177 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WGUS55 KABQ 142057
FFWABQ
NMC003-142300-
/O.NEW.KABQ.FF.W.0018.130714T2057Z-130714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT SUN JUL 14 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 500 PM MDT

* AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS NEAR LUNA. THESE STORMS WERE
  DRIFTING WEST NEAR 5 MPH. RADAR ESTIMATES INDICATED AS MUCH AS 1
  TO 1.5 INCHES OF RAIN HAS FALLEN IN THE PAST 1 HOUR...WITH
  ADDITIONAL RAINFALL LIKELY.

  THIS WILL IMPACT THE WALLOW FIRE BURN SCAR INCLUDING FOREST ROAD
  220...TROUT CREEK DRAINAGE...AND AREAS ALONG AND NORTH OF HIGHWAY
  180 BETWEEN THE ARIZONA STATE LINE AND JUST WEST OF LUNA.

  HEAVY RAINFALL HAS ALSO IMPACTED BILL KNIGHT GAP ROAD BETWEEN 
  LUNA AND KARRUTH ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3397 10884 3380 10893 3380 10906 3398 10906

$$
GUYER
2 follow-up statements
324 
WGUS75 KABQ 142146
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 PM MDT SUN JUL 14 2013

NMC003-142300-
/O.CON.KABQ.FF.W.0018.000000T0000Z-130714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
346 PM MDT SUN JUL 14 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR WEST
CENTRAL CATRON COUNTY...

AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
HEAVY RAINFALL HAS ENDED OVER THE WARNED AREA. FLASH FLOODING IS
STILL IMMINENT IN AREAS WITHIN AND DOWNSTREAM OF THE WALLOW BURN
SCAR...INCLUDING BILL KNIGHT GAP ROAD NORTH OF LUNA.

LOCATIONS IMPACTED INCLUDE...
  RURAL WEST CENTRAL CATRON COUNTY...

LAT...LON 3397 10884 3380 10893 3380 10906 3398 10906

$$
GUYER
157 
WGUS75 KABQ 142255
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
455 PM MDT SUN JUL 14 2013

NMC003-142305-
/O.EXP.KABQ.FF.W.0018.000000T0000Z-130714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
455 PM MDT SUN JUL 14 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 500 PM MDT FOR WEST CENTRAL
CATRON COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3397 10884 3380 10893 3380 10906 3398 10906

$$
GUYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 12:03 PM MDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 14, 12:03 PM MDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1203 PM MDT SUN JUL 14 2013

.AVIATION...
18Z TAF CYCLE
UPPER LEVEL HIGH CENTERED OVER WESTERN NEW MEXICO SHOWERS AND
UPPER LOW MOVING TOWARD THE STATE FROM THE EAST. THUNDERSTORMS
WILL BE MOST NUMEROUS TODAY OVER WESTERN AND NORTHERN NEW MEXICO.
STORMS ACROSS THE WEST AND SOUTHWEST WILL MOVE VERY LITTLE OR
DRIFT TO THE NORTHWEST WHILE THE STEERING FLOW OVER THE NORTHERN
TIER WILL BE FROM NORTH TO SOUTH. A FEW STORMS WILL MOVE OVER
CENTRAL ZONES DURING THE AFTERNOON THROUGH AROUND 00Z. HEAVY
DOWNPOURS WILL RESULT IN MVFR TO LOCAL IFR CIGS AND VISIBILITIES
AND GUSTY OUTFLOWS WILL REACH 40KT. THEREAFTER...NORTHEAST TO
EAST SURFACE WINDS...ALREADY INTO THE NORTHEAST PLAINS ATTM...
WILL PUSH THROUGH THE EASTERN PLAINS. THESE WINDS ARE EXPECTED TO
REACH THE CENTRAL HIGH TERRAIN JUST AFTER 00Z...WITH GAPS WINDS
INTO THE CENTRAL VALLEYS BY 03Z. WILL NEED TO MONITOR KABQ CLOSELY
FOR A POSSIBLE AVIATION WEATHER WARNING FOR THE OVERNIGHT HOURS.
THE UPSLOPE FLOW WILL ALSO INCREASE THE CHANCES FOR PRECIPITATION
CENTRAL MOUNTAINS EAST WITH AREAS OF LOW CLOUDS AND POSSIBLY FOG
IN FAVORED EASTERN LOCATIONS INCLUDING THE EAST SLOPES OF THE
CENTRAL MOUNTAINS AND PORTIONS OF THE EASTERN PLAINS. FOR
NOW...INTRODUCED SOME MVFR CEILINGS INTO THE TAFS AT KLVS AND KTCC
FOR EARLY MONDAY MORNING...BUT IFR CONDITIONS ARE POSSIBLE.

05

&&

.PREV DISCUSSION...342 AM MDT SUN JUL 14 2013...
HIGH FORECAST CONFIDENCE ON A RAIN EVENT UNFOLDING SUNDAY NIGHT
THROUGH WEDNESDAY WITH ANOMALOUSLY HIGH ATMOSPHERIC MOISTURE AND
A RETROGRADE LOW MOVING OVER THE STATE.

CONVECTION ONGOING INTO THE EARLY MORNING HOURS FOR THE 4TH NIGHT
IN A ROW NOW...ALTHOUGH LIGHTNING HAS DROPPED OFF AS OF 3 AM.
TODAY WILL BE A SIMILAR TO YESTERDAY WITH A CROP OF DAYTIME
HEATING-TRIGGERED SHOWERS AND THUNDERSTORMS AND HIGHS CLOSE TO
SEASONAL AVERAGES. THE NORTHEAST PLAINS/HIGHLANDS MAY GET INTO
SOME CENTRAL U.S. PLAINS MOISTURE LATE IN THE DAY AND ENHANCE
THUNDERSTORMS THERE.

THE ATMOSPHERE WILL UNDERGO SIGNIFICANT CHANGE OVERNIGHT AS THE
RETROGRADE UPPER LOW...CURRENTLY OVER MISSOURI...CONTINUES WEST
AND SPREADS MOISTURE INTO NEW MEXICO. THE UPPER LOW WILL BE
UNDERGOING CHANGES AS WELL...WRAPPING UP WITH GULF MOISTURE AND
BEGINNING TO LOSE A LITTLE BIT OF ITS COLD-CORE CHARACTERISTICS.
PWATS ARE STILL FORECAST TO SKY-ROCKET SUNDAY NIGHT INTO MONDAY.
AT KABQ...PWATS ARE FORECAST BY BOTH THE NAM AND GFS TO EXCEED +2
STANDARD DEVIATIONS ABOVE NORMAL. THE LAST TIME THE ATMOSPHERE WAS
THIS MOISTURE RICH IN JULY WAS 2010...WHEN THE PWAT REACHED 1.44
ON THE 26TH. A STRONG EAST TO WEST PRESSURE GRADIENT WILL ALLOW
MOISTURE TO SURGE WESTWARD SUNDAY NIGHT INTO MONDAY...WITH AN EAST
CANYON/GAP WIND DEVELOPING IN THE RIO GRANDE AND UPPER TULAROSA
VALLEYS. WINDY CONDITIONS ARE FORECAST TO DEVELOP HERE IN THE ABQ
METRO SUNDAY NIGHT AND PERSIST FOR SOME TIME INTO MONDAY. GUSTS TO
BETWEEN 40 AND 50 MPH ARE POSSIBLE...ESPECIALLY BELOW CANYONS.
CONVECTION WILL INCREASE IN COVERAGE SUNDAY NIGHT WITH THE
MOISTURE SURGE AND UPSLOPE GENERATED FROM THE EAST TO WEST FLOW.
LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE...
BEGINNING IN THE NORTHEAST AND ALONG THE SANGRES SUNDAY NIGHT...
THEN SPREADING SOUTH AND WEST ON MONDAY TO MUCH OF OUR AREA. WE'VE
PULLED THE TRIGGER ON A FLASH FLOOD WATCH FOR THE SANGRES AND
ADJACENT HIGHLANDS FOR TONIGHT THROUGH MID DAY MONDAY. THIS
INCLUDES THE BURN SCARS IN THE SANGRES. A WATCH WILL LIKELY BE
REQUIRED FOR MORE OF THE AREA ON MONDAY INTO TUESDAY AS THE THREAT
FOR HEAVY RAINFALL SHIFTS FURTHER WEST AND SOUTH WITH THE TRACK OF
THE UPPER LOW. BY 12Z TUESDAY...THE LOW IS FORECAST TO BE OVER THE
EAST CENTRAL PLAINS ON A SW TRACK. THE FLASH FLOOD THREAT MAY
FOCUS OVER THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS ON TUESDAY...
THEN SHIFT FURTHER SOUTH ON WEDNESDAY AS THE UPPER LOW MOVES INTO
NORTHERN MEXICO.

WINDS ALOFT DECREASE SIGNIFICANTLY GOING INTO THE END OF THE WEEK
AND NEXT WEEKEND...WITH PLENTY OF MOISTURE LEFT BEHIND AND THE
UPPER HIGH NORTH OF THE AREA. GOOD RAIN CHANCES WILL CONTINUE
DURING THIS PERIOD...WITH MORE POTENTIAL FOR FLASH FLOODING...
ESPECIALLY OVER BURN SCARS...AS STORMS WILL BE MOVING VERY SLOW.

TEMPERATURES WILL TREND DOWN SIGNIFICANTLY MONDAY WITH RAIN
COOLING AND CLOUDS. HIGHS ARE FORECAST TO BE 10 TO 15 DEGREES
BELOW SEASONAL AVERAGES ON MONDAY AND TUESDAY AND WILL LIKELY SET
NEW RECORD LOW MAX TEMPS AT A NUMBER OF LOCALES. HIGHS WILL
GRADUALLY TREND TOWARD NORMAL GOING INTO NEXT WEEKEND...BUT STILL
REMAIN SLIGHTLY BELOW NORMAL THANKS TO A MOIST ATMOSPHERE.

11

.FIRE WEATHER...
HIGH PRESSURE ALOFT WILL WORK BACK TOWARD THE FOUR CORNERS REGION
THIS AFTERNOON WITH REMNANT MOISTURE BEING RECYCLED IN CENTRAL TO
WESTERN AREAS OF NM. AN AXIS OF MOISTURE AND COOLER EAST NORTHEAST
FLOW WILL THEN BEGIN WORKING INTO THE NORTHEASTERN PLAINS BY THE
AFTERNOON...SWEEPING INTO REMAINDER OF EASTERN NM BY THE EVENING.
ISOLATED TO SCATTERED STORMS WILL BE THE RULE IN THE WEST WITH MORE
NUMEROUS STORMS IN THE NORTHEAST TODAY. OTHERWISE NEAR NORMAL
TEMPERATURES WILL BE THE RULE WITH WINDS INCREASING IN THE NORTHEAST
BY LATE AFTERNOON.

FROM TONIGHT INTO MID WEEK...ANOMALOUSLY COOLER TEMPERATURES AND
HEFTY WETTING RAIN CHANCES WILL PUT THE KIBOSH ON ANY FIRE WEATHER
CONCERNS. EXCELLENT RH RECOVERY WILL BE THE RULE INTO MONDAY MORNING
AS MOIST...COOL AIRMASS INVADES FROM THE EAST WITH SUPPORT FROM AN
UPPER LEVEL DISTURBANCE. STRONG GAP/CANYON WINDS WILL DEVELOP IN
FAVORED CENTRAL LOCATIONS TONIGHT...PERSISTING INTO MONDAY NIGHT AND
PERHAPS TUESDAY NIGHT. WIDESPREAD PRECIPITATION TONIGHT AND EARLY
MONDAY IN THE EAST WILL THEN SPREAD TO WESTERN NM BY MONDAY
AFTERNOON. THE DISTURBANCE ALOFT WILL SAG INTO SOUTHERN NM BY
TUESDAY...BUT SCATTERED TO WIDESPREAD STORMS WILL CONTINUE OVER MUCH
OF THE FORECAST AREA. NOT UNTIL THE WEEKEND DO TEMPERATURES REBOUND
CLOSER TO NORMAL...BUT DECENT DAILY CROPS OF THUNDERSTORMS ARE
EXPECTED THROUGH THIS TIME. EXCELLENT RH RECOVERIES CAN BE EXPECTED
EACH MORNING WITH NO VENTILATION CONCERNS.

52

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH MONDAY MORNING
FOR THE FOLLOWING ZONES...NMZ512>515-527>529.

&&
Hazardous weather outlook, Jul 14, 5:47 AM MDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
547 AM MDT SUN JUL 14 2013

NMZ501>540-151200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
547 AM MDT SUN JUL 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY TONIGHT
ACROSS NORTH CENTRAL AND NORTHEAST PORTIONS OF THE STATE AS AN
UPPER LEVEL LOW APPROACHES FROM THE EAST AND ATMOSPHERIC MOISTURE
SURGES OVER THE AREA. SOME STORMS WILL BE CAPABLE OF PRODUCING
LOCALLY HEAVY RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES...RESULTING
IN FLASH FLOODING. THE MAIN FLASH FLOOD THREAT AREA INCLUDES THE
SANGRE DE CRISTO MOUNTAINS...THE NORTHEAST HIGHLANDS AND THE RATON
RIDGE...ESPECIALLY OVER BURN SCARS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FLASH FLOOD THREAT WILL CONTINUE ON MONDAY AND MAY EXPAND
SOUTH AND WEST TO INCLUDE MUCH OF THE FORECAST AREA...ESPECIALLY
THE BURN SCAR AREAS.

THE FLASH FLOOD THREAT MAY CONTINUE ON TUESDAY AND WEDNESDAY... BUT
WILL LIKELY FOCUS FURTHER SOUTH AS THE UPPER LOW RESPONSIBLE FOR
THIS ACTIVITY MOVES SOUTHWEST ACROSS THE STATE AND INTO NORTHERN
MEXICO. OF PARTICULAR CONCERN ON TUESDAY AND WEDNESDAY WILL BE THE
POTENTIAL FOR FLASH FLOODING ON THE WHITEWATER-BALDY AND LITTLE
BEAR BURN SCARS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS...
RAINFALL IMPACTS SUCH AS FLASH FLOODING...AND OBSERVED HAIL SIZES
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

11

In the hours before

Special weather statement, Jul 14, 2:52 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
252 PM MDT SUN JUL 14 2013

NMZ530-531-142115-
HARDING COUNTY-UNION COUNTY-
252 PM MDT SUN JUL 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION AND CENTRAL
HARDING COUNTIES THROUGH 315 PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF BUEYEROS...OR ABOUT 26 MILES
NORTHEAST OF MOSQUERO...MOVING SOUTHWEST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...BUEYEROS.

&&

LAT...LON 3586 10368 3601 10397 3619 10371 3613 10356
TIME...MOT...LOC 2052Z 030DEG 18KT 3607 10371

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 6:01 PM MDTAreal Flood AdvisoryABQCatron119 min
Jul 13, 6:18 PM MDTAreal Flood AdvisoryABQSandoval87 min
Jul 13, 6:24 PM MDTAreal Flood AdvisoryABQSandoval81 min
Jul 13, 7:10 PM MDTFlash Flood WarningABQSandoval2 hr
Jul 13, 7:18 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe117 min
Jul 13, 7:58 PM MDTAreal Flood AdvisoryABQSocorro2 hr
Jul 13, 8:58 PM MDTAreal Flood AdvisoryABQValencia92 min
Jul 14, 4:03 AM MDTFlash Flood WatchABQ40 hr
Jul 14, 1:20 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe115 min
Jul 14, 1:34 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 14, 2:13 PM MDTAreal Flood AdvisoryABQSan Miguel92 min
Jul 14, 2:41 PM MDTAreal Flood AdvisoryABQColfax, Mora109 min
Jul 14, 2:52 PM MDTSpecial Weather StatementABQHarding23 min
Jul 14, 3:21 PM MDTSpecial Weather StatementABQRoosevelt24 min
Jul 14, 3:28 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 14, 3:35 PM MDTAreal Flood AdvisoryABQColfax, Harding85 min
Jul 14, 3:43 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jul 14, 3:50 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 14, 4:30 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 14, 4:54 PM MDTAreal Flood AdvisoryABQHarding, Union3 hr
Jul 14, 5:00 PM MDTAreal Flood AdvisoryABQCibola2 hr
Jul 14, 5:06 PM MDTAreal Flood AdvisoryABQSanta Fe84 min
Jul 14, 5:13 PM MDTAreal Flood AdvisoryABQSan Juan2 hr
Jul 14, 5:45 PM MDTFlash Flood WarningABQCibola2 hr
Jul 14, 5:49 PM MDTAreal Flood AdvisoryABQMcKinley116 min
Jul 14, 5:55 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance80 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.